Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4322
Title: Sur les sélections continues des collections d'arcs
Authors: Cauty, Robert
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Robert Cauty, "Sur les sélections continues des collections d'arcs", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (1999), pp. 135-142.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (1999)
Abstract: Let F be a lower semicontinuous multivalued mapping from a paracompact space X into a metrisable space Y such that F(x) is an arc or a point for every x in X. We prove that if the family $\left\{ F\left(x\right)/x\epsilon X\right\} $ is ELC$^{0}$, then F admits a continuous selection.
URI: http://hdl.handle.net/10077/4322
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.31 (1999)

Files in This Item:
File Description SizeFormat 
CautyRendMat31.pdf164.98 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

372
Last Week
1
Last month
0
checked on Oct 18, 2018

Download(s)

200
checked on Oct 18, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.